# SDR CALA9601710

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE INTERIOR AND EXTERIOR RELEASE HANDLE PULL FROM CLIPS WAS LESS THAN 25 POUNDS AND LESS THAN 10 POUNDS, RESPECTIVELY.  THE HANDLE RETAINER CLIPS WERE ADJUSTED IAW MM 53-53-00.
